# SDR 04161405

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  THE POWER SUPPLIES WERE FOUND DISCHARGED AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
